# SDR SWIA201127168

- Difficulty date: August 10, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 25,550 hours, 19,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 4750)  RELAMPED EMERGENCY LIGHT.
